# SDR CALA2021042800554

- Difficulty date: April 26, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 67,346 hours, 27,143 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: R5342079920001
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER NR 9294159/40159 AD 2018-03-12: L2 DOOR FR68 STOP FITTING NO .1 INBOARD LOWER HOLE IS CRACKED THE IN THE WEB AT 6:00. "REPAIR BEFORE NEXT FLIGHT". GENERATED BY V061633 ACCOMLISHED THE FINAL REAM OF THE L-2 DOOR FRAME 68 DOOR STOP FITTING #1 INBOARD LOWER HOLE TO .5330 IAW SRM 53-41-12-300-008 FIG 002. NO FURTHER CRACK INDICATION. REPAIRED THE L-2 DOOR FRAME 68 STOP FITTING #1 INBOARD LOWER HOLE IAW SRM 53-41-12-300 -011 FIG 008. REPAIR FOUND TO BE A CAT B REPAIR. IAW SRI 53-41- 12-205-010 INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR (REFER TO NTM CHAPETR 51-10-08). INTERVALS 5800 FC (FH NOT RELEVANT) INSPECTION METHOD HFEC EMBODIMENT 19500 FC (FH NOT RELEVANT) SUBSEQUENT INSPECTIONS AT DIP 53-DIP NEED UPDATE REGARDING FILLET RADIUS AND INBOARD CAP AS WELL AS MEASUREMENTS SPECIFIC TO D1, D2, D3 AND D4 DIAMETERS FIG 002. NO FURTHER CRACK INDICATION. REPAIRED THE L2 DOOR FRAME FITTING #1 INBOARD LOWER HOLE TO .5330 IAW SRM 53-41-12-300-08 ACCOMPLISHED THE FINAL REAM OF THE L2 DOOR FRAME 68 DOOR STOP 68 STOP FITTING #1 INBOARD LOWER HOLE IAW SRM 53-41-12-300-011 FIG 008. REPAIR FOUND TO BE A CAT B REPAIR. THE INBOARD CAP FOUND UNDAMAGED AND HOLE IS OUT OF FILLET RADIUS. HOLE DIAMETER INSPECTION THRESHOLD FROM TIME ADL/REPAIR EMBODIMENT 19500 FC SRM 53-41-12-300-008 FIG 002.  IAW SRI 53-41-12-205-010 NOTED FOR D1= .5330, D2= .2500, D3= .2500, AND D4= .2500 IAW (FH NOT RELEVANT) SUBSEQUENT INSPECTION AT INTERVALS 5800 FC (FH NOT RELEVANT) INSPECTION METHOD HFEC (REFER TO NTM CH
